CureZone   Log On   Join
Re: OOPS! Re: Can Candida die-off cause menstrual spotting?
 
  Views: 12,299
Published: 16 years ago
 
This is a reply to # 541,752

Re: OOPS! Re: Can Candida die-off cause menstrual spotting?


Hi,

I've recently finished candida treatment, and I have found out I am hypothyroid and have adrenal fatigue.

Candida and hypothyoid can go hand in hand alot of the time. I have spotting, and I have researched into it as much as I can and have found out it's due to hypothyroidism. Have yourself checked for thyroid problems, and maybe have your female hormones tested too. Hypothyroid can make you feel really tired (like candida does) and causes weight gain, which is hard to lose.

Best of luck.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.484 sec, (1)